# SDR DALA1310043748

- Difficulty date: April 18, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 39,325 hours, 14,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Broken
- Location: Bs 857
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK AT STA 857 LBL 45.50.   SPLICED IN NEW SECTION OF SEAT TRACK IAW ERA  511678-14.
